# SDR QXEA200701458

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CORROSION ON NR 9 SEAT TRACK AT STATION X597.5.  REPAIRED IAW RD8-53-784.
